On global solutions to a nonlinear Alfvén wave equation

Tom 62 / 1995

XS. Feng, F. Wei Annales Polonici Mathematici 62 (1995), 155-172 DOI: 10.4064/ap-62-2-155-172

Streszczenie

We establish the global existence and uniqueness of smooth solutions to a nonlinear Alfvén wave equation arising in a finite-beta plasma. In addition, the spatial asymptotic behavior of the solution is discussed.

Autorzy

  • XS. Feng
  • F. Wei

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek